The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of the American Mathematical Society
( Vol. 5 NO.2 / (1992))
Nilpotent Structures and Invariant Metrics and Collapsed Manifolds
Jeff Cheeger, Kenji Fukaya, Mikhael Gromov,
Pages. 327-372
Abstract
Contents I. Introduction 0. Background 1. Statement of main results and outline of their
proof II. Preliminaries 2. Smoothing Hausdorff approximations 3. Equivariant and
parameterized version f the theorem on almost flat manifolds 4. Nilpotent
Killing structures on fibrations III. The nilpotent Killing structure and
invariant round metric 5. Local fibration of the frame bundle 6. Making the
local fibrations compatible 7. Making the local group actions compatible 8. The
induced structure and metric on the base
Key words
Mathmatical Subject Classification 53C20